# SDR 2020FA0000303

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: General aviation
- Aircraft: N7620A
- Make and model: Cessna 180
- Aircraft serial: 32517
- Aircraft time: 4,446 hours
- Engine: Cont O470K
- Engine time: 4,446 hours
- Propeller: Mcauly 2A34C66
- System (JASC): 2421 · AC Generator-Alternator
- Part: Connector
- Condition: Damaged
- Location: Generator
- Component: Generator, Delco
- Component part number: 1101912
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOSS OF ELECTRICAL POWER IN FLIGHT.   REWIRED ELECTRICAL CONNECTIONS ON GENERATOR AND TEST RAN ENGINE.
